Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 1


Non-selfadjoint Differential Operators Associated Sectorial Forms and its Applications

PP: 21-25
Leila Nasiri, Ali Sameripour,
In the present paper, first we establish a new form and apply it to find an non-selfadjoint differential operator corresponding the proposed form utilizing the famous representation theorem. At the end, the resolvent of the derived operator using a new technique is given.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved